# SDR USAASB01207

- Difficulty date: July 18, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N274AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - AFT LEFT AND RIGHT EVACUATION SLIDE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACKS.  (M)
